MathSciNet Relay Station
MathSciNet bibliographic data
MR2293792 05A17 (11P81)
Boulet, Cilanne E. A four-parameter partition identity. Ramanujan J. 12 (2006), no. 3, 315–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement